# SDR USAA2009061691489

- Difficulty date: June 11, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 55,585 hours, 37,549 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Flange
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C5 - MAJOR REPAIR - FLANGE CRACKED ON NR 1 ENGINE PYLON PANEL 5727L CUTOUT.  REPAIRED CRACKED FLANGE ON NR 1 ENGINE PYLON PANEL 5727L CUTOUT IAW US AIRWAYS TYPICAL REPAIR 54-30-07.
